# SDR AUS20030393

- Difficulty date: April 3, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: C0291
- Condition: Corroded
- Location: Tail Rotor
- Part time: 2,125 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE LEADING EDGE CONTAINED SMALL HOLES.
